Alert archive / Ohio / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 59, NWS Wilmington, OH
NWS Wilmington, OH issued this severe thunderstorm warning at Apr 1, 2012, 10:19 PM EDT for Butler County, Preble County, Ohio. It was in force for 41 min. 6 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 1, 2012, 10:19 PM EDT (02:19 UTC)
- Expired
- Apr 1, 2012, 11:00 PM EDT
- In force
- 41 min
- Issued by
- NWS Wilmington, OH
- Area
- Storm-based polygon
Counties Butler County, OH, Preble County, OH
The radar
The Cincinnati radar (KILN), 65 km from the middle of the area, began a volume at 02:21 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 1, 10:23 PM EDT | HAIL 0.88 | 3 Sw Eaton, OH | |
| Apr 1, 10:23 PM EDT | HAIL 1 | 5 Sw Eaton, OH | NEAR LAKENGREN |
| Apr 1, 10:23 PM EDT | HAIL 1.25 | Muttonville, OH | |
| Apr 1, 10:47 PM EDT | HAIL 0.88 | Seven Mile, OH | |
| Apr 1, 11:08 PM EDT | HAIL 1 | Hamilton, OH | |
| Apr 1, 11:09 PM EDT | HAIL 1.25 | Hamilton, OH |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 4 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 1, 10:03 PM EDT | Severe Thunderstorm Watch | SPC | 4 hr |
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 00:00Z, 2.3 hours before the alert went out and 66 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 663 J/kg
- Mixed-layer CIN
- -41 J/kg
- Mixed-layer LCL
- 943 m above ground
- 0-6 km bulk shear
- 51 kt
- 0-1 km storm-relative helicity
- 160 m²/s²
- 0-3 km storm-relative helicity
- 267 m²/s²
- Significant tornado parameter
- 0.8
- Supercell composite
- 6.4
The text
As transmitted, in the capitals the NWS used until 2016.
348 WUUS51 KILN 020219 SVRILN OHC017-135-020300- /O.NEW.KILN.SV.W.0059.120402T0219Z-120402T0300Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE WILMINGTON OH 1019 PM EDT SUN APR 1 2012 THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... BUTLER COUNTY IN SOUTHWEST OHIO... SOUTHERN PREBLE COUNTY IN WEST CENTRAL OHIO... * UNTIL 1100 PM EDT. * AT 1017 PM EDT...RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING WINDS TO 60 MPH. THIS STORM WAS LOCATED NEAR SUGAR VALLEY...MOVING SOUTHEAST AT 30 MPH. * LOCATIONS IMPACTED INCLUDE... CAMDEN... SEVEN MILE... TRENTON... SOUTH MIDDLETOWN... HAMILTON... IN ADDITION...FAIRHAVEN...MUTTONVILLE...WHEATVILLE...MORNING SUN... HUESTON WOODS STATE PARK...SOMERVILLE...WEST ELKTON AND COLLINSVILLE ARE NEAR THE PATH OF THIS SEVERE THUNDERSTORM. PRECAUTIONARY/PREPAREDNESS ACTIONS... STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED. PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 300 AM EDT MONDAY MORNING FOR SOUTHEASTERN INDIANA AND NORTHEASTERN KENTUCKY AND SOUTHWESTERN OHIO. && LAT...LON 3945 8435 3936 8465 3968 8481 3976 8464 TIME...MOT...LOC 0219Z 331DEG 25KT 3969 8471 $$ AR
2 follow-up statements
448 WWUS51 KILN 020222 SVSILN SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE WILMINGTON OH 1022 PM EDT SUN APR 1 2012 OHC017-135-020300- /O.CON.KILN.SV.W.0059.000000T0000Z-120402T0300Z/ BUTLER OH-PREBLE OH- 1022 PM EDT SUN APR 1 2012 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1100 PM EDT FOR SOUTHERN PREBLE AND BUTLER COUNTIES... AT 1017 PM EDT...RADAR INDICATED THAT THE SEVERE THUNDERSTORM HAD STRENGTHENED AND WAS NOW CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS STORM WAS LOCATED NEAR SUGAR VALLEY...MOVING SOUTHEAST AT 30 MPH. LOCATIONS IMPACTED INCLUDE... CAMDEN...SEVEN MILE...TRENTON...SOUTH MIDDLETOWN AND HAMILTON. IN ADDITION...MUTTONVILLE...WHEATVILLE...MORNING SUN...HUESTON WOODS STATE PARK...SOMERVILLE...WEST ELKTON...COLLINSVILLE AND JACKSONBURG ARE NEAR THE PATH OF THIS STORM. PRECAUTIONARY/PREPAREDNESS ACTIONS... IN ADDITION TO LARGE HAIL...FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING. MOVE INDOORS IMMEDIATELY! REMEMBER...LIGHTNING CAN STRIKE OUT TO 15 MILES FROM THE PARENT THUNDERSTORM. IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY. && LAT...LON 3945 8435 3936 8465 3968 8481 3976 8464 TIME...MOT...LOC 0222Z 331DEG 25KT 3967 8470 $$ AR
250 WWUS51 KILN 020238 SVSILN SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE WILMINGTON OH 1038 PM EDT SUN APR 1 2012 OHC017-135-020300- /O.CON.KILN.SV.W.0059.000000T0000Z-120402T0300Z/ BUTLER OH-PREBLE OH- 1038 PM EDT SUN APR 1 2012 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1100 PM EDT FOR SOUTHEASTERN PREBLE AND BUTLER COUNTIES... AT 1035 PM EDT...RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING HALF DOLLAR SIZE HAIL. THIS STORM WAS LOCATED NEAR SOMERVILLE...MOVING SOUTHEAST AT 30 MPH. THIS STORM HAS A HISTORY OF PRODUCING HALF DOLLAR SIZE HAIL JUST SOUTHWEST OF EATON. LOCATIONS IMPACTED INCLUDE... SEVEN MILE...TRENTON...SOUTH MIDDLETOWN AND HAMILTON. IN ADDITION...COLLINSVILLE...JACKSONBURG...MCGONIGLE...MILLVILLE AND NEW MIAMI ARE NEAR THE PATH OF THIS STORM. PRECAUTIONARY/PREPAREDNESS ACTIONS... IN ADDITION TO LARGE HAIL...FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING. MOVE INDOORS IMMEDIATELY! REMEMBER...LIGHTNING CAN STRIKE OUT TO 15 MILES FROM THE PARENT THUNDERSTORM. IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY. && LAT...LON 3957 8475 3964 8454 3945 8435 3936 8465 TIME...MOT...LOC 0237Z 330DEG 26KT 3956 8462 $$ AR
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 1, 8:39 PM EDT, 1 hour 40 minutes earlier.
Area forecast discussion, Apr 1, 8:39 PM EDT, 1 hour 40 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WILMINGTON OH 839 PM EDT SUN APR 1 2012 .SYNOPSIS... A COLD FRONTAL BOUNDARY WILL APPROACH AND MOVE THROUGH THE AREA TONIGHT. HIGH PRESSURE WILL BRIEFLY BUILD INTO THE REGION FOR MONDAY. ANOTHER DISTURBANCE WILL APPROACH THE AREA LATE MONDAY NIGHT ALLOWING FOR A RETURN OF PRECIPITATION TO THE REGION. && .NEAR TERM /UNTIL 6 AM MONDAY MORNING/... SHOWER AND THUNDERSTORM ACTIVITY CONTINUES TO STRUGGLE TO MAINTAIN ITSELF OUT AHEAD OF THE COLD FRONT PUSHING DOWN ACROSS NORTHERN INDIANA AND NORTHERN OHIO. THE 00Z ILN SOUNDING WAS STILL SHOWING ABOUT 1000 J/KG OF MUCAPE SO DO NO WANT TO COMPLETELY WRITE THINGS OFF. WITH SOME LOW LEVEL FORCING ASSOCIATED WITH THE FRONT...SUPPOSE WE COULD STILL SEE SOME DEVELOPMENT THROUGH THE LATE EVENING HOURS. HOWEVER...GIVEN CURRENT TRENDS WILL TRIM BACK POPS TO JUST A LOW CHANCE. GOOD CAA WILL PUSH DOWN FROM THE NORTHEAST BEHIND THE FRONT LATER TONIGHT SO WILL TWEAK DOWN TEMPS A TAD...PRIMARILY ACROSS NORTHEAST PORTIONS OF OUR FA. && .SHORT TERM /6 AM MONDAY MORNING THROUGH TUESDAY NIGHT/... SLIGHTLY COOLER CONDITIONS CAN THEN BE EXPECTED ON MONDAY WITH HIGHS IN THE 60S TO AROUND 70. HIGH PRESSURE WILL ALLOW FOR DRY CONDITIONS ON MONDAY. MODELS ARE IN DISAGREEMENT FOR THE MONDAY THROUGH TUESDAY NIGHT TIME FRAME. WENT CLOSER TO THE ECMWF SOLUTION DURING THIS TIME. THE BEST CHANCE OF SHOWERS AND THUNDERSTORMS WILL BE DURING THE TUESDAY NIGHT TIME FRAME WHEN A COLD FRONT WILL MOVE THROUGH THE FA. TEMPERATURES WILL WARM INTO THE 70S TO AROUND 80 FOR TUESDAY IN ADVANCE OF THIS FRONTAL BOUNDARY. && .LONG TERM /WEDNESDAY THROUGH SUNDAY/... SOME SHOWERS AND THUNDERSTORMS MAY STILL BE LINGERING INTO WEDNESDAY MORNING IN THE SOUTHERN ZONES BEFORE COMPLETELY PUSHING SOUTH. OTHERWISE HIGH PRESSURE CENTERED OVER THE NORTHERN GREAT LAKES WILL RIDGE INTO THE AREA. AN UPPER LOW WILL SLIDE SOUTH OF THE REGION THURSDAY INTO FRIDAY. THERE HAVE BEEN SOME MODEL DISCREPANCIES REGARDING HOW CLOSE THIS WILL COME TO THE FORECAST AREA WHICH SEEM TO HINGE ON THE STRENGTH OF THE UPPER TROUGH OVER MARITIME CANADA. SO AT THIS POINT WILL KEEP LOW CHANCE POPS ACROSS THE SOUTHERN ZONES. EXPECT DRY CONDITIONS AREA WIDE ON SATURDAY. THEN A COLD FRONT WILL PUSH INTO THE AREA ON SUNDAY BRINGING A CHANCE OF SHOWERS AND THUNDERSTORMS. TEMPERATURES WILL DROP CLOSE TO NORMAL EARLY IN THE PERIOD AND THEN GRADUALLY WARM AGAIN. && .AVIATION /01Z MONDAY THROUGH FRIDAY/... ISOLATED SHOWERS AND A FEW THUNDERSTORMS HAVE MANAGED TO OVERCOME THE CIN ACROSS THE AREA. INSTABILITY REMAINS WEAK THOUGH WITH MLCAPES OF ONLY 200 J/KG OR SO. ELEVATED INSTABILITIES ARE A LITTLE BETTER WITH MUCAPES OF 500-1000 J/KG. SUPPOSE IF WE COULD TAP INTO THIS...WE COULD GET SOME BETTER COVERAGE...BUT THAT IS SEEMING MORE AND MORE UNLIKELY. RIGHT NOW...THE STRONGER STORMS ARE HAVING A TOUGH TIME MAINTAINING THEMSELVES. AS BOUNDARY PUSHES SOUTH THROUGH EARLY MORNING...THREAT FOR SHOWERS AND PERHAPS A FEW THUNDERSTORMS WILL PERSIST ACROSS THE SOUTH. HOWEVER...GIVEN CURRENT DEVELOPMENT...WILL DOWNPLAY THUNDER IN THE TAFS. AS WE GET INTO SOME CAA ON THE BACK SIDE OF THE FRONT...CIGS MAY LOWER TO MVFR THROUGH THE EARLY MORNING HOURS. ANY LOWER CLOUDS SHOULD THEN LIFT THROUGH MID TO LATE MORNING WITH VFR CONDITIONS EXPECTED THROUGH MONDAY AFTERNOON. OUTLOOK...SCATTERED THUNDERSTORMS POSSIBLE MONDAY NIGHT INTO TUESDAY. && .ILN WATCHES/WARNINGS/ADVISORIES... OH...NONE. KY...NONE. IN...NONE. && SYNOPSIS...NOVAK NEAR TERM...JGL SHORT TERM...NOVAK LONG TERM... AVIATION...JGL
Hazardous weather outlook, Apr 1, 8:07 PM EDT, 2 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WILMINGTON OH 807 PM EDT SUN APR 1 2012 INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046- 051>056-060>065-070>074-077>082-088-030015- WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO- SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT- PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-HARDIN-MERCER-AUGLAIZE-DARKE- SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON- FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-GREENE-FAYETTE OH-PICKAWAY- FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING-HAMILTON-CLERMONT-BROWN- HIGHLAND-ADAMS-PIKE-SCIOTO- 807 PM EDT SUN APR 1 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL INDIANA...SOUTHEAST INDIANA...NORTHEAST KENTUCKY...NORTHERN KENTUCKY...CENTRAL OHIO...MIAMI VALLEY OF OHIO...SOUTH CENTRAL OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO. .DAY ONE...TONIGHT. SHOWERS AND ISOLATED THUNDERSTORMS WILL MOVE ACROSS THE AREA THIS EVENING. A FEW IF THE STORMS MAY APPROACH SEVERE LIMITS. LARGE HAIL WILL BE THE PRIMARY THREAT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Apr 1, 6:20 PM EDT, 3 hours 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
620 PM EDT SUN APR 1 2012
OHZ061>063-072-012315-
CLINTON OH-FAYETTE OH-GREENE OH-MONTGOMERY OH-
620 PM EDT SUN APR 1 2012
...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN MONTGOMERY...
SOUTHERN GREENE...WESTERN FAYETTE AND NORTHERN CLINTON COUNTIES
THROUGH 715 PM EDT...
AT 617 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR
KETTERING...MOVING SOUTHEAST AT 35 MPH.
WIND GUSTS TO 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS STORM.
SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...BEAVERCREEK...
BELLBROOK...XENIA...WILBERFORCE...JAMESTOWN AND SABINA.
ALSO...TREBEIN...GREENE COUNTY AIRPORT...OLDTOWN...SPRING VALLEY...
ROXANNA...NEW BURLINGTON...NEW JASPER AND MIDDLETON CORNER ARE NEAR
THE PATH OF THIS STRONG THUNDERSTORM.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT. IF THIS STORM BECOMES
STRONGER...THEN A WARNING MAY BE NEEDED.
LAT...LON 3981 8417 3963 8353 3944 8361 3955 8398
3957 8398 3957 8404 3964 8427Special weather statement, Apr 1, 6:43 PM EDT, 3 hours 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
643 PM EDT SUN APR 1 2012
OHZ062-063-072-012345-
CLINTON OH-FAYETTE OH-GREENE OH-
643 PM EDT SUN APR 1 2012
...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN GREENE...SOUTHWESTERN
FAYETTE AND NORTHERN CLINTON COUNTIES THROUGH 745 PM EDT...
AT 640 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR SPRING
VALLEY...MOVING SOUTHEAST AT 35 MPH.
WIND GUSTS TO 40 MPH AND NICKEL SIZE HAIL ARE POSSIBLE WITH THIS
STORM.
SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...SABINA.
ALSO...MIDDLETON CORNER...LUMBERTON...PAINTERSVILLE...PORT WILLIAM...
BOWERSVILLE...BLOOMINGTON...MELVIN AND REESVILLE ARE NEAR THE PATH OF
THIS STRONG THUNDERSTORM.
LAT...LON 3954 8398 3957 8398 3958 8408 3972 8403
3957 8354 3938 8355 3938 8357Special weather statement, Apr 1, 7:24 PM EDT, 2 hours 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
724 PM EDT SUN APR 1 2012
OHZ062-063-072-012345-
CLINTON OH-FAYETTE OH-GREENE OH-
724 PM EDT SUN APR 1 2012
...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN GREENE...WESTERN
FAYETTE AND NORTHEASTERN CLINTON COUNTIES THROUGH 745 PM EDT...
AT 722 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR
ROSEMOOR...MOVING SOUTHEAST AT 30 MPH.
WIND GUSTS TO 40 MPH AND PENNY SIZE HAIL ARE POSSIBLE WITH THIS
STORM.
SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...JEFFERSONVILLE AND
BLOOMINGBURG.
ALSO...ROSEMOOR...BLOOMINGTON...OCTA...MILLEDGEVILLE AND JASPER MILLS
ARE NEAR THE PATH OF THIS STRONG THUNDERSTORM.
LAT...LON 3943 8353 3961 8384 3976 8372 3974 8365
3972 8365 3972 8359 3964 8336Local storm report, Apr 1, 7:31 PM EDT, 2 hours 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
731 PM EDT SUN APR 01 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0623 PM HAIL 5 S BEAVERCREEK 39.65N 84.07W
04/01/2012 M0.88 INCH GREENE OH BROADCAST MEDIA
TIME ESTIMATED FROM RADAR.
0717 PM HAIL JAMESTOWN 39.66N 83.74W
04/01/2012 E0.75 INCH GREENE OH BROADCAST MEDIA
TIME ESTIMATED FROM RADAR.
&&
KURZSpecial weather statement, Apr 1, 9:33 PM EDT, 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
933 PM EDT SUN APR 1 2012
INZ050-OHZ042-060-020200-
WAYNE IN-DARKE OH-PREBLE OH-
933 PM EDT SUN APR 1 2012
...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN PREBLE...
SOUTHWESTERN DARKE AND EASTERN WAYNE COUNTIES THROUGH 1000 PM EDT...
AT 932 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR FOUNTAIN
CITY...MOVING SOUTHEAST AT 35 MPH.
THIS STORM WILL PRODUCE NICKEL SIZE HAIL.
SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...RICHMOND AND NEW PARIS.
ALSO...BETHEL...WHITEWATER...SPRING GROVE AND MIDDLEBORO ARE NEAR THE
PATH OF THIS STRONG THUNDERSTORM.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT. IF THIS STORM BECOMES
STRONGER...THEN A WARNING MAY BE NEEDED.
LAT...LON 4001 8502 4001 8486 3989 8465 3973 8489
3998 8507Special weather statement, Apr 1, 10:00 PM EDT, 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
1000 PM EDT SUN APR 1 2012
INZ050-059-OHZ060-061-020230-
UNION IN-WAYNE IN-MONTGOMERY OH-PREBLE OH-
1000 PM EDT SUN APR 1 2012
...A STRONG THUNDERSTORM WILL AFFECT PREBLE...EXTREME WESTERN
MONTGOMERY...SOUTHEASTERN WAYNE AND NORTHEASTERN UNION COUNTIES
THROUGH 1030 PM EDT...
AT 958 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR WEST
FLORENCE...MOVING SOUTHEAST AT 35 MPH.
THIS STORM WILL PRODUCE NICKEL SIZE HAIL.
SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...EATON...WEST
ALEXANDRIA...CAMDEN AND GRATIS.
ALSO...WEST FLORENCE...OKLAHOMA...SUGAR VALLEY...FAIRHAVEN...
MUTTONVILLE...MORNING SUN...WHEATVILLE AND HUESTON WOODS STATE PARK
ARE NEAR THE PATH OF THIS STRONG THUNDERSTORM.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT. IF THIS STORM BECOMES
STRONGER...THEN A WARNING MAY BE NEEDED.
LAT...LON 3983 8493 3991 8479 3967 8441 3956 8465
3957 8474The office that day
Everything else NWS Wilmington, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 1, 10:00 PM EDT | Special Weather Statement | ILN | Preble | 30 min |
| Apr 1, 10:56 PM EDT | Severe Thunderstorm Warning | ILN | Butler, Hamilton, Warren | 64 min |
| Apr 1, 11:04 PM EDT | Severe Thunderstorm Warning | ILN | Butler, Hamilton | 41 min |
| Apr 1, 11:20 PM EDT | Severe Thunderstorm Warning | ILN | Butler, Clermont, Hamilton, Warren | 40 min |
| Apr 1, 11:31 PM EDT | Severe Thunderstorm Warning | ILN | Butler, Hamilton | 32 min |
| Apr 1, 11:58 PM EDT | Special Weather Statement | ILN | Clermont | 47 min |
| Apr 2, 12:36 AM EDT | Special Weather Statement | ILN | Adams, Brown | 39 min |
Nearby
Severe Thunderstorm Warnings in Ohio, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.